Asymptotic model of non-linear deformation waves into elasto-plastic media | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 4 > №3 / 1998 / Pages: 97-105

Asymptotic model of non-linear deformation waves into elasto-plastic media

Abstract:

Considering particular examples, we demonstrate that the asymptotic model of nonlinear strain waves proposed previously can be applied to the solution of a wide class of problems of impulse deformation and fracture of elastoplastic media.

Keywords:

0